Itinerary

8:30 a.m.
Executive Committee Breakfast - Harbor Ballroom (Invitation Only)
9:00 a.m.
IIAG Executive Committee Meeting - Harbour Ballroom
11:00 a.m.
Registration - 2nd Floor Landing
12:00 p.m.
IIAG Board of Directors Luncheon & Meeting
Riverscape - (By invitation)
2:45 p.m. - 5:30 p.m.
Nationwide to Independent Seminar - Grand F
5:00 p.m.
IIAG Board of Directors Hospitality - Room 301
6:30 p.m.
IIAG Board of Directors Dinner
Champion's Grill at the Golf Course - (
By invitation)
8:00 p.m.
Take Savannah's Belles Ferry across the Savannah River for a night out!
7:30 a.m.
Registration - 2nd Floor Landing
7:30 a.m.
Savannah Legislative Breakfast - Riverscape (by Invitation)
7:30 a.m. - 11:30 a.m.
Exhibitor Set Up - Grand A, B
8:00 a.m. - 8:30 a.m.
Trusted Choice Branding Session: Bonus Session, Joseph Cox - Grand  D, E, F
9:00 a.m. - 10:00 a.m.
General Session:  "The Red Carpet Workshop:  How To Maximize Your Agency/Company Rep Meetings"  Convention Center - Grand  D, E, F (1 Hour P&C)
10:00 a.m. - 11:00 a.m.
General Session  - Grand D, E, F (1 Hour P&C)
  • Agency Shorts: Melissa Stallings "Proven Techniques to Improve Your Agency - An Unconventional Approach to Finding Talent"
  • Jeff Jenkins:  "Recruiting From Outside Our Industry"
11:00 a.m. - 12:00 p.m.
Keynote Address: "Top Rated Sales Training"  Jeff Jenkins, Bluprint Consulting - Grand D, E, F
12:00 p.m IIAG General Membership Meeting - Grand D, E, F
12:15 p.m. - 2:00 p.m.
Tradeshow & Lunch with Exhibitors - Grand A,B
2:00 p.m. - 3:00 p.m.
 
 
3:00 p.m. - 4:00 p.m.
General Session:  Ashley Fitzsimmons "Swiping My Way To Success:  How Dating and Customer Experience Go Hand in Hand" (1 Hour P&C)
 
General Session:  George Robertson "InsurTech:  Friend or Foe?" (1 Hour P&C)
4:00 p.m. - 5:00 p.m.
Breakout Session
  • Sales Culture - Jeff Jenkins - Grand D, E, F
  • Interactive Customer Experience Breakout - Ashley Fitzsimmons, Riverscape A
  • Agency Management and Technology - George Robertson, Riverscape B
5:30 p.m. - 6:30 p.m.
Reception on the River Lawn
Weather permitting - incliment weather location plan - Grand A
6:30 p.m.
Dinner on Westin Lawn
(Weather permitting - incliment weather location plan - Grand A)
8:00 p.m.
Take Savannah's Belles Ferry across the Savannah River for a night out!
 
8:00 a.m. - 9:00 p.m.
Breakfast
Grand B
9:00 a.m. - 12:00 p.m.
General Session:  E & O Loss Control & Risk Management Workshop - Betsy Olson & Eric Moberg - *Will qualify for SwissRE/Westport premium credits.  Grand A (3 hours Ethics)
 

1 Resort Drive, Savannah, GA, 31421, United States
770-458-0093
Switch to desktop site
sc